Blind deconvolution of discrete linear systems
The Annals of Statistics · 1996 · Volume 24 · Issue 5
Abstract
We study the blind deconvolution problem in the case where the input noise has a finite discrete support and the transfer linear system is not necessarily minimum phase. We propose a new family of estimators built using algebraic considerations. The estimates are consistent under very wide assumptions: The input signal need not be independently distributed; the cardinality of the finite support may be estimated simultaneously. We consider in particular AR systems: In this case, we prove that the estimator of the parameters is perfect a.s. with a finite number of observations.
Keywords
$T$-system, 62G05, 62M09, 62M10, contrast function, Deconvolution, discrete linear systems
Enable JavaScript for citation tools and additional paper interactions.